Jump to content
CrazyBoards.org

Recommended Posts

I've noticed lately (last couple of weeks) that I'm "twitchy." It's happening right now - about one every couple of minutes. It moves around, but mostly stays in my lower extremeties and lower back. I don't notice it during the day, but that might just be because I'm not sitting quietly like I do in the evening.

They aren't particularly bothersome - there's no pain, loss of sensation, or anything like that. I'm just curious.

Recent med changes (within last month): reduced Cymbalta to 30 mg and increased Wellbutrin to 300 mg; added Xanax XR (1 mg) at bedtime and .25 mg immediate release late afternoon/early evening.

Any thoughts?

Link to comment
Share on other sites

Well hey there sunshine, how are you?

Sounds like you're experiencing the infamous "benzo twitch". When I used to take Clonazepam steadily I would occasionally have unexplained muscle spasms - twiches if you will. It got really bad after I stopped taking it and for awhile I was convinced that 4 straight years of this stuff had somehow damaged my neurological system permanently. Fortunately after about 3 months later they stopped though to this day, especially when I'm just kicking back, my body will "jump" unexpectedly. It use to bug me at first, but I've goten used to it.

I realize you're not dealing with the same scenario but since Xanax is a benzo I'm pretty sure that's what going on with you, perhaps on a much smaller scale. It's never happened before right? Probably the Xanax. Have you missed a dose recently?

Of course I'm not a doctor, but I am familiar with what you are describing and that's what it sounds like to me. As far as I know this is not a serious problem, but I can understand how unnerving this may make you feel.

Gotta love those Crazy meds eh?

Hang in there buddy,

Martin

Link to comment
Share on other sites

Thanks, Martin. Like I said, it's not bothersome (I wouldn't even call it a spasm or that my body "jumps" - just a little twitch). I take Xanax XR at bedtime. I'll have to pay attention to see if it happens more when I forget my late afternoon dose of regular Xanax (the XR stuff only lasts about 17 hours).

Anyway... I'm doing very well (except for the sinus infection that's got me in bed today because I can't take a decongestant - bleh). My med combo is working great. For the first time in two years, I actually wanted to do some gardening over the weekend. I used to love doing it.

How are you? PM me if you can and let me know how things are going.

~Sunshine

Link to comment
Share on other sites

  • 2 weeks later...
  • 2 weeks later...

I was a bit twitchy on Effexor but now I'm on a TCA and it's gotten more frequent and obvious, like Martin said my whole body will jump or my leg or an eyebrow or something, usually when I'm sitting relaxing or in bed reading.

PF

<{POST_SNAPBACK}>

I am on 225 of Effexor plus a low dose of Trazadone and I have noticed that I twich at night. If I am relaxed during the day (which isn't often!) I can feel my leg or back twich. I am blaming it on the Effexor dose - I never had on it when I was on an SSRI.

Link to comment
Share on other sites

I've had this too, for about a year and a half now. The ones I see most commonly are my neck (like my whole head will jerk a little to the side), fingers, hands and arms. Sometimes I'll get a big leg jerk. It isnt bothersome. I never really narrowed it down to which med caused it, since I've never really been on one medication at a time (at least not for years) and havent paid enough attention, really. But I've been off medication for a few months and I still have it.

Link to comment
Share on other sites

Was just thinking about the twitches last night (should I say this morning early!) blah when I was tryin to go back to sleep.  Seems I twitch a lot too.  The Cymbalta seems to be helpin the depression, sleep seemed to be working itself out but now I fall asleep and wake up too early.  I wonder sometimes if it isen't the twitching too.  When I'm relaxed, twitch twitch twitch!  I'm only on Cymbalta and was taking xanax for sleep.  Been a couple days without xanax so can't blame it on that.  Maybe it's just the MI twitch! 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...